# SDR SWAA2022080425626

- Difficulty date: July 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 10 INCH FROM REAR SPAR LT HORIZONTAL STAB 2022-354605 / [01] ET TOOL USED: PN: NORTEC 600D; SN: 200053492; DUE DATE: 13-MAY-23;[02] ET TOOL USED: PN: NORTEC 600D; SN: 200053492; DUE DATE: 13-MAY-23;[03] EDDY CURRENT EQUIPMENT USED: P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[04] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 10 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELLOW;[05] TASK CARD COMPLETED GRANTED RII
